# SDR ASOA2015072313497

- Difficulty date: July 23, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 28,710 hours, 20,167 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Corroded
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT COCKPIT DOOR POST CORRODED ON LOWER INBD SIDE.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.  COMPLIED WITH STS EA 32-2015-315, DATED 7/29/2015.
